# SDR UHLA2013111700607

- Difficulty date: November 17, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 23,679 hours, 14,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER DOOR SILL IN AFT CARGO.  REMOVED DOOR SILL IAW SRM 51-40-02,  INSTALLED NEW SILL IAW SRM 51-41-01.  MAJOR REPAIR
